7 doctors weighed in:

I am always sleepy and with mild headache I suffer for tbi due to a combat injure and been taking sertraline and diazepan. Why this is going on?

7 doctors weighed in
Dr. TRUC DAO
Psychiatry
4 doctors agree

In brief: TBI headache sleepy

A pill of diazepam works 72h in your body, but maybe sleepy from tbi long term effect.
Headache from insomnia and long term lack of sleep + depression as a chain of events triggered by tbi and the long years of mobilization + accumulated traumas. If you are in california, call me at 714-519-8306. I am a us forces vet. Call me even if elsewhere, if not satisfied with your doc.

In brief: TBI headache sleepy

A pill of diazepam works 72h in your body, but maybe sleepy from tbi long term effect.
Headache from insomnia and long term lack of sleep + depression as a chain of events triggered by tbi and the long years of mobilization + accumulated traumas. If you are in california, call me at 714-519-8306. I am a us forces vet. Call me even if elsewhere, if not satisfied with your doc.
Dr. TRUC DAO
Dr. TRUC DAO
Thank
Dr. Donald Hazlett
Psychiatry

In brief: TBI or meds or both

Tbi can cause both headaches & tiredness & if not successfully treated continue as problems.
Diazepam can cause tiredness if dose too much. Sertraline usually doesn't cause tiredness or headaches though possible. Follow up as soon as possible with treating physician. Repeat neurologic & psychiatric evaluations are in order.

In brief: TBI or meds or both

Tbi can cause both headaches & tiredness & if not successfully treated continue as problems.
Diazepam can cause tiredness if dose too much. Sertraline usually doesn't cause tiredness or headaches though possible. Follow up as soon as possible with treating physician. Repeat neurologic & psychiatric evaluations are in order.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Dr. Djamchid Lotfi
Neurology

In brief: Drug side effects

If the diagnosis of post traumatic depression is correct it could be due to insufficient medication or conversely side effects of the drugs.

In brief: Drug side effects

If the diagnosis of post traumatic depression is correct it could be due to insufficient medication or conversely side effects of the drugs.
Dr. Djamchid Lotfi
Dr. Djamchid Lotfi
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors